# SDR HEEA954187

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2275Q
- Make and model: Bell 206B
- Aircraft serial: 3625
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Worn
- Location: T/R
- Part time: 859 hours
- Component: 206011810013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEATHERING BEARING ONE EACH OUTBOARD DEFECTIVE, ONE EACH OUTBOARD WORN.  PAINT PEELING FROM BLADES.  ALSO REPLACED 4 EACH SLEEVES P/N 206-010-733-003.  BLADES S/N CS-6053, T.T. 859:05, BLADES CS-6017, T.T. 859:05.  BOTH BLADES WERE RECEIVED 2-1-94,
